# SDR SWIA200110449

- Difficulty date: December 14, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,708 hours, 35,706 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ADI WENT BLANK INTERMITTENTLY WITH ATT FLAG, SIMULTANEOUSLY A/P FAILED WITH RED FAILURE CAPTIONS ON CAPTAIN'S FCP AND AUTOPILOT PANEL WITH ASSOCIATED AUTOPILOT FAIL FLAG ON MAP.  DIVERTED TO OXR IN VMC CONDITIONS 2255 Z.  REINITIALIZED NR 1 AHARS.  CAPT'S ADI AND AUTOPILOT OPS CHECK GOOD AT THIS TIME.
